Skip to Main content Skip to Navigation

hal-00726637v1  Journal articles
Adam JakubowskiStanisław KwapieńPaul Raynaud de FitteJan Rosiński. Radonification of cylindrical semimartingales by a single Hilbert-Schmidt operator
Infinite Dimensional Analysis, Quantum Probability and Related Topics, World Scientific Publishing, 2002, 5 (3), pp.429-440. ⟨10.1142/S0219025702000936⟩
hal-00726639v1  Journal articles
Paul Raynaud de FitteWiesław Zięba. On the construction of a stable sequence with given density
Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica, Versita, 2002, 56, pp.77-84
hal-00143357v3  Journal articles
Elise JanvresseThierry de La Rue. A Class of pairwise-independent Joinings
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2008, 28 (5), pp.1545-1557. ⟨10.1017/S0143385707000958⟩
hal-00311437v1  Journal articles
Olivier GuibéDominique BlanchardFrançois Désir. Quasi-linear degenerate elliptic problems with $L\sp 1$ data
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2005, 60 (3), pp.557--587
hal-00311564v1  Journal articles
Pablo FerrariClaude KipnisEllen Saada. Microscopic structure of travelling waves in the asymmetric simple exclusion
Annals of Probability, Institute of Mathematical Statistics, 1991, 19, pp.226-244
hal-00311436v1  Journal articles
Olivier GuibéDominique Blanchard. Infinite valued solutions of non-uniformly elliptic problems
Analysis and Applications, World Scientific Publishing, 2004, 2 (3), pp.227--246
hal-00311624v1  Journal articles
Ellen Saada. Un modèle du votant en milieu aléatoire
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 1995, 31 (1), pp.263-271
hal-00311631v1  Journal articles
Christian MaesFrank RedigEllen Saada. The abelian sandpile model on an infinite tree
Annals of Probability, Institute of Mathematical Statistics, 2002, 30 (4), pp.1-27
hal-00636178v2  Journal articles
Paul Lescot. Symmetries of the Black-Scholes equation
Methods and Applications of Analysis, International Press, 2012, 19 (2), pp.147--160
hal-00593140v2  Journal articles
Simon RaulotAlessandro Savo. On the first eigenvalue of the Dirichlet-to-Neumann operator on forms
Journal of Functional Analysis, Elsevier, 2012, 262 (3), pp.889-914. ⟨10.1016/j.jfa.2011.10.008⟩
hal-00322351v1  Journal articles
Olivier DurieuPhilippe Jouan. Empirical invariance principle for ergodic torus automorphisms; genericity.
Stochastics and Dynamics, World Scientific Publishing, 2008, 8 (2), pp.173-195. ⟨10.1142/S0219493708002287⟩
hal-02506710v2  Journal articles
Nicolas MariePaul Raynaud de Fitte. Almost Periodic and Periodic Solutions of Differential Equations Driven by the Fractional Brownian Motion with Statistical Application
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2021, 93 (6), pp.886-906. ⟨10.1080/17442508.2020.1815746⟩
hal-02377527v1  Book sections
Pierre CalkaAurélie ChapronNathanaël Enriquez. Mosaïque de Poisson-Voronoi sur une surface
Springer, Cham. Séminaire de Probabilités L, 2252, pp.9-16, 2019, Lecture Notes in Mathematics, 978-3-030-28534-0. ⟨10.1007/978-3-030-28535-7_3⟩
hal-01738241v3  Book sections
Charles CastaingNicolas MariePaul Raynaud de Fitte. Sweeping Processes Perturbed by Rough Signals
Séminaire de Probabilités LI, Lecture Notes in Mathematics, Springer, 2022
hal-02381350v1  Book sections
Patrizia DonatoFederica Raimondi. Existence and uniqueness results for a class of singular elliptic problems in two-component domains
Constanda C., Dalla Riva M., Lamberti P., Musolino P.(eds) Integral Methods in Science and Engineering, Volume 1, 2017